# SDR HEEA063295

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Cracked
- Location: Main Rotor
- Part time: 5,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD ABRASION STRIP CRACKED NEAR THE SPLICE COVER ON THE UPPER SURFACE.  FIBERGLASS CRACKED AROUND THE INBOARD AND MID-SPAN TAB.
